# SDR ASAA9580218

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Doubler
- Condition: Corroded
- Location: Y1168
- Part time: 14,710 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS FOUND ON EXTERNAL SKIN AT Y1168, LONGERON 29L TO 30L.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW ASA EA 5330-01208.  (M)
